# SDR P2EA00043

- Difficulty date: January 29, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON FRAME LOWER FLANGE AT BS 335, BETWEEN 27L AND 28L.  REPAIRED FRAME LOWER FLANGE AT BS 335 FROM 28L TO 27L IAW SRM 53-10-4, FIG 4.  (M)
